# SDR UALA2010092103509

- Difficulty date: September 20, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 36,031 hours, 4,398 cycles
- Engine: Pwa PW40903
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adiru
- Part number: HG2060AD01
- Part serial: 30
- Condition: Warning Message
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ADIRU STATUS MSG DISPLAYED.  REPLACED ADIRU PER MM. CHECKS OKAY.
